Online Pharmacy - Paydens Pharmacy Numark
Online Pharmacy Account
Online Pharmacy Basket
Online Pharmacy Help
\\ Home \ Numark \ Numark Max Strength Ibuprofen 400mg 96tablets
See Also: \\ Home \ Medicines \ Pain Relief Tablets & Capsules
Numark Max Strength Ibuprofen 400mg

Numark Max Strength Ibuprofen 400mg

Classification:

Size: 96 tablets

For relief of pain of non-serious arthritic conditions, rheumatic and muscular pain, backache, neuralgia, headache, dental pain, period pains and feverishness and for relief of symptoms of colds and influenza.

Dosage/Directions:
For oral use. Unless otherwise directed by a doctor; adults, the elderly and children over 12 years: 1 tablet to be taken up to 3 times a day.
Do not give to children under 12 years except on the advice of a doctor.
The dose should not be repeated more frequently than every 4 hours and not more than 3 tablets should be taken in any 24 hour period.

Warnings:
Do not exceed the stated dose.
If symptoms persist consult your doctor.
Do not use if you have ever had a stomach ulcer.$ or if you are allergic to ibuprofen, or any of the ingredients.
Consult your doctor before taking if you suffer from asthma, you are allergic to or taking any other painkiller or regular medication or you are pregnant.
Keep out of reach of children

Legal:
Can only be sold at a Payden's Pharmacist's discretion.
Please fill in the PHARMACY CUSTOMER QUESTIONNAIRE shown on your basket.

Unfortunately, next day delivery is unavailable for this product.
Please note that you must be available to sign for this delivery.

Price:  4.87   (Price includes VAT charged at 20%)

\\ Home \ Numark \ Numark Max Strength Ibuprofen 400mg 96tablets
See Also: \\ Home \ Medicines \ Pain Relief Tablets & Capsules
What is this?
MHRA Online Pharmacy Logo
As Seen On TV
More Pharmacy Offers ...


Home | Baby | Beauty | Childrens Medicines | Common Complaints | Complementary Medicine | Equipment & Monitors | Family Planning | Feminine Care | First Aid | Foot Care | Gifts | Hair Care | Holiday Health | Household Accessories | Incontinence | Medicines | Mobility Assistance | Numark | Oral Care | Personal Care | Pet Health | Photo & Batteries | Skin Care | Stop Smoking | Vitamins & Supplements | Weight Loss | Departments A to Z | Top Brands A to Z | Site Map

alli | Beechams | Benadryl | Bronnley | Canesten | Clairol | Clarityn | Elastoplast | Fortisip | Garnier | Gaviscon | Nicorette | Nicotinell | Niquitin | Nivea | Nurofen | Roger & Gallet | Tommee Tippee | Schwarzkopf | Wella | Zirtek

Paydens Online Pharmacy accepts the following payment cards:

Online Pharmacy Customer Service: 01303 277590

www.PaydensPharmacy.co.uk
© 2005 Paydens Limited.